# SDR 96FDEA00752

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Pan
- Part number: 69463822
- Condition: Cracked
- Location: Bs 757
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PRESSURE PAN, FOUND TWO CRACKS AT BS 757 RBL 65 TO 68 WL 207.  REMOVED DAMAGE ON PRESSURE PAN, FABRICATED AND INSTALLED REPAIR PARTS AT BS 757 RBL 65 TO 68 WL 207 PER FEDEX SRM 51-40-2.
